Skip to Content

How long do side effects last (headache & dizziness) after starting Belviq? Is this temporary?

Responses (2)

Belviq1978 11 May 2014

On my 3rd day and feeling dizzy, sick, bad headache
Have read others say 1-1.5 weeks

PattyP11 24 Jul 2014

Omarosa, I have the same side effects as you. I'm also in the 3rd day of use. I noticed you posted your comment about 1 year ago. I was wondering if you're still on Belviq & if your side effects improved.

Omarosa 24 Jul 2014

Yes, Patty, the dizziness went away. It took about 2 wks. I still fall into a deep sleep at night and it's hard getting up. :) Ive also found Belviq to be a mood stabilizer. That's a good benefit!

Ive lost about 30 lbs in 10 mos. Ive been at plateaus a few times and that gets discouraging but the lbs have eventually come off. A slow weight loss but Im really happy with Belviq.

PattyP11 24 Jul 2014

Omarosa, thanks for your response. So glad it worked for you after all! I have the free 2 week trial so I'll stick it out for at least that long. Hopefully things will improve.

Krod621 4 Dec 2014

Hi Patty -- I just started - 3 days ago and the dizziness and headaches are still going strong. Did your side effects go away and if so, how long did it take?

PattyP11 4 Dec 2014

Krod621, I cut back to one pill per day instead of two. The side effects disappeared. I take it in the late afternoon because the evening hours are the worst for me, appetite-wise. The effect is very subtle but it gives me a little boost of will power. I've been losing consistently. Not a miracle pill, though.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions